# SDR ASAA2025092061657

- Difficulty date: September 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stub Beam
- Part number: 147A61499
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER STUB BEAM GOUGED. GROUNDED - YES. REMOVED GOUGED STUB BEAM IAW B737-900 SRM 51-40-02 AND INSTALLED FABRICATED STUB BEAM P/N: 147A6149-9 IAW B737-900 SRM 51-40-02 AND DWG 147A6149. USED MAT ID: 7050-T7451 PO: 1028336.1.
